Steiner domination decomposition number of graphs
DOI:
https://doi.org/10.23755/rm.v44i0.896Keywords:
subgraphs, domination, decomposition numberAbstract
In this paper, we introduce a new concept Steiner domination decomposition number of graphs. Let be a connected graph with Steiner domination numberA decomposition of is said to be a Steiner Domination Decomposition if Steiner domination decomposition number of is the maximum cardinality obtained for an of and is denoted as Bounds on are presented. Also, few characteristics of the subgraphs belonging to of maximum cardinality are discussedReferences
J.A. Bondy and U.S.R. Murty, Graph Theory with Applications, Macmillan Press, London, 1976.
G. Chartrandand P. Zhang,The Steiner number of a graph, Discrete Mathematics, 242, pp.41-54, 2002.
T.W. Haynes, S.T. HedetniemiandP.J. Slater, Fundamentals of Domination in Graphs, CRC press, 2013.
J. John, G. Edwinand P.A.P. Sudhahar, The Steiner domination number of a graph, International Journal of Mathematics and Computer Applications Research, 3(3), pp.37-42, 2013.
E.E.R. Merly and M. Mahiba, Steinerdecompositionnumberofgraphs, Malaya Journal of Matematik, Special Issue, pp.560-563, 2021.
E.E.R. Merly and M. Mahiba,Steiner Decomposition Numberof Completen- Sun graph, Journal of Physics: Conference series,1947, 2021.
K. Ramalakshmiand K. Palani,On Steiner Domination Number of Graphs, International Journal of Mathematics Trends and Technology, 41(2), pp.186-190, 2017.
S.K. Vaidya and R.N. Mehta,On Steiner domination in graphs, Malaya Journal of Matematik, 6(2),pp.381-384, 2018.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.